September  2021, 6(3): 261-266. doi: 10.3934/puqr.2021013

Convergence rate of Peng’s law of large numbers under sublinear expectations

1. 

Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan 250100, China

2. 

Research Center for Mathematics and Interdisciplinary Sciences, Shandong University, Qingdao 266237, China

Xinpeng Li E-mail: lixinpeng@sdu.edu.cn

Received  July 06, 2021 Accepted  August 26, 2021 Published  September 2021

Fund Project: This project is supported by National Key R&D Program of China (Grant No. 2018YFA0703900) and National Natural Science Foundation of China (Grant Nos. 11601281, 11671231).

This short note provides a new and simple proof of the convergence rate for the Peng’s law of large numbers under sublinear expectations, which improves the results presented by Song [15] and Fang et al. [3].

Citation: Mingshang Hu, Xiaojuan Li, Xinpeng Li. Convergence rate of Peng’s law of large numbers under sublinear expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (3) : 261-266. doi: 10.3934/puqr.2021013
References:
[1]

Chatterji, S., An Lp-convergence theorem, Ann. Mathe. Statis., 1969, 40(3): 1068-1070. doi: 10.1214/aoms/1177697609.  Google Scholar

[2]

Denis, L., Hu, M. and Peng, S., Function spaces and capacity related to a sublinear expectation: Application to G-Brownian motion paths, Potential Anal., 2011, 34(2): 139-161. doi: 10.1007/s11118-010-9185-x.  Google Scholar

[3]

Fang, X., Peng, S., Shao, Q. and Song, Y., Limit theorems with rate of convergence under sublinear expectations, Bernoulli, 2019, 25(4A): 2564-2596. Google Scholar

[4]

Guo, X. and Li, X., On the laws of large numbers for pseudo-independent random variables under sublinear expectation, Statist. and Probab. Lett., 2021, 172: 109042. doi: 10.1016/j.spl.2021.109042.  Google Scholar

[5]

Hu, M. and Li, X., Independence under the G-expectation framework, J. Theor. Probab., 2014, 27: 1011-1020. doi: 10.1007/s10959-012-0471-y.  Google Scholar

[6]

Hu, M. and Peng, S., On representation theorem of G-expectations and paths of G-Brownian motion, Acta Math. Appl. Sin. Engl. Ser., 2009, 25: 539-546. doi: 10.1007/s10255-008-8831-1.  Google Scholar

[7]

Hu, M. and Peng, S., G-Lévy processes under sublinear expectations, Probab. Uncertain. Quant. Risk, 2021, 6(1): 1-22. doi: 10.3934/puqr.2021001.  Google Scholar

[8]

Li, X., Sublinear expectations and its applications in game theory, PhD thesis, China: Shandong University, 2013. Google Scholar

[9]

Li, X. and Zong, G., On the necessary and sufficient conditions for Peng’s law of large numbers under sublinear expectations, arXiv: 2106.00902v1, 2021. Google Scholar

[10]

Peng, S., G-expectation, G-Brownian motion and related stochastic calculus of Itô type, In: Stochastic analysis and applications, Abel Symp., Springer-Verlag Berlin Heidelberg, 2007, 2: 541-567. Google Scholar

[11]

Peng, S., Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation, Stochastic Process. Appl., 2008, 118(12): 2223-2253. doi: 10.1016/j.spa.2007.10.015.  Google Scholar

[12]

Peng, S., Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations, Science in China Series A—Mathematics, 2009, 52(7): 1391-1411. doi: 10.1007/s11425-009-0121-8.  Google Scholar

[13]

Peng, S., Nonlinear Expectations and Stochastic Calculus under Uncertainty, Springer, 2019. Google Scholar

[14]

Peng, S., Law of large numbers and central limit theorem under nonlinear expectations, Probab. Uncertain. Quant. Risk, 2019, 4: 1-8. doi: 10.1186/s41546-018-0035-x.  Google Scholar

[15]

Song, Y., Stein’s method for law of large numbers under sublinear expectations, arXiv: 1904.04674v1, 2019. Google Scholar

[16]

Walley, P., Statistical Reasoning with Imprecise Probabilities, Chapman & Hall, 1991. Google Scholar

show all references

References:
[1]

Chatterji, S., An Lp-convergence theorem, Ann. Mathe. Statis., 1969, 40(3): 1068-1070. doi: 10.1214/aoms/1177697609.  Google Scholar

[2]

Denis, L., Hu, M. and Peng, S., Function spaces and capacity related to a sublinear expectation: Application to G-Brownian motion paths, Potential Anal., 2011, 34(2): 139-161. doi: 10.1007/s11118-010-9185-x.  Google Scholar

[3]

Fang, X., Peng, S., Shao, Q. and Song, Y., Limit theorems with rate of convergence under sublinear expectations, Bernoulli, 2019, 25(4A): 2564-2596. Google Scholar

[4]

Guo, X. and Li, X., On the laws of large numbers for pseudo-independent random variables under sublinear expectation, Statist. and Probab. Lett., 2021, 172: 109042. doi: 10.1016/j.spl.2021.109042.  Google Scholar

[5]

Hu, M. and Li, X., Independence under the G-expectation framework, J. Theor. Probab., 2014, 27: 1011-1020. doi: 10.1007/s10959-012-0471-y.  Google Scholar

[6]

Hu, M. and Peng, S., On representation theorem of G-expectations and paths of G-Brownian motion, Acta Math. Appl. Sin. Engl. Ser., 2009, 25: 539-546. doi: 10.1007/s10255-008-8831-1.  Google Scholar

[7]

Hu, M. and Peng, S., G-Lévy processes under sublinear expectations, Probab. Uncertain. Quant. Risk, 2021, 6(1): 1-22. doi: 10.3934/puqr.2021001.  Google Scholar

[8]

Li, X., Sublinear expectations and its applications in game theory, PhD thesis, China: Shandong University, 2013. Google Scholar

[9]

Li, X. and Zong, G., On the necessary and sufficient conditions for Peng’s law of large numbers under sublinear expectations, arXiv: 2106.00902v1, 2021. Google Scholar

[10]

Peng, S., G-expectation, G-Brownian motion and related stochastic calculus of Itô type, In: Stochastic analysis and applications, Abel Symp., Springer-Verlag Berlin Heidelberg, 2007, 2: 541-567. Google Scholar

[11]

Peng, S., Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation, Stochastic Process. Appl., 2008, 118(12): 2223-2253. doi: 10.1016/j.spa.2007.10.015.  Google Scholar

[12]

Peng, S., Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations, Science in China Series A—Mathematics, 2009, 52(7): 1391-1411. doi: 10.1007/s11425-009-0121-8.  Google Scholar

[13]

Peng, S., Nonlinear Expectations and Stochastic Calculus under Uncertainty, Springer, 2019. Google Scholar

[14]

Peng, S., Law of large numbers and central limit theorem under nonlinear expectations, Probab. Uncertain. Quant. Risk, 2019, 4: 1-8. doi: 10.1186/s41546-018-0035-x.  Google Scholar

[15]

Song, Y., Stein’s method for law of large numbers under sublinear expectations, arXiv: 1904.04674v1, 2019. Google Scholar

[16]

Walley, P., Statistical Reasoning with Imprecise Probabilities, Chapman & Hall, 1991. Google Scholar

[1]

Zengjing Chen, Qingyang Liu, Gaofeng Zong. Weak laws of large numbers for sublinear expectation. Mathematical Control & Related Fields, 2018, 8 (3&4) : 637-651. doi: 10.3934/mcrf.2018027

[2]

Yongsheng Song. Stein’s method for the law of large numbers under sublinear expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (3) : 199-212. doi: 10.3934/puqr.2021010

[3]

Zengjing Chen, Weihuan Huang, Panyu Wu. Extension of the strong law of large numbers for capacities. Mathematical Control & Related Fields, 2019, 9 (1) : 175-190. doi: 10.3934/mcrf.2019010

[4]

Shige Peng. Law of large numbers and central limit theorem under nonlinear expectations. Probability, Uncertainty and Quantitative Risk, 2019, 4 (0) : 4-. doi: 10.1186/s41546-019-0038-2

[5]

Zengjing Chen, Yuting Lan, Gaofeng Zong. Strong law of large numbers for upper set-valued and fuzzy-set valued probability. Mathematical Control & Related Fields, 2015, 5 (3) : 435-452. doi: 10.3934/mcrf.2015.5.435

[6]

JÓzsef Balogh, Hoi Nguyen. A general law of large permanent. Discrete & Continuous Dynamical Systems, 2017, 37 (10) : 5285-5297. doi: 10.3934/dcds.2017229

[7]

Markus Grasmair. Well-posedness and convergence rates for sparse regularization with sublinear $l^q$ penalty term. Inverse Problems & Imaging, 2009, 3 (3) : 383-387. doi: 10.3934/ipi.2009.3.383

[8]

Jinyan Fan, Jianyu Pan. On the convergence rate of the inexact Levenberg-Marquardt method. Journal of Industrial & Management Optimization, 2011, 7 (1) : 199-210. doi: 10.3934/jimo.2011.7.199

[9]

Shahad Al-azzawi, Jicheng Liu, Xianming Liu. Convergence rate of synchronization of systems with additive noise. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 227-245. doi: 10.3934/dcdsb.2017012

[10]

Armand Bernou. A semigroup approach to the convergence rate of a collisionless gas. Kinetic & Related Models, 2020, 13 (6) : 1071-1106. doi: 10.3934/krm.2020038

[11]

Yves Bourgault, Damien Broizat, Pierre-Emmanuel Jabin. Convergence rate for the method of moments with linear closure relations. Kinetic & Related Models, 2015, 8 (1) : 1-27. doi: 10.3934/krm.2015.8.1

[12]

Andriy Bondarenko, Guy Bouchitté, Luísa Mascarenhas, Rajesh Mahadevan. Rate of convergence for correctors in almost periodic homogenization. Discrete & Continuous Dynamical Systems, 2005, 13 (2) : 503-514. doi: 10.3934/dcds.2005.13.503

[13]

Bertrand Lods, Clément Mouhot, Giuseppe Toscani. Relaxation rate, diffusion approximation and Fick's law for inelastic scattering Boltzmann models. Kinetic & Related Models, 2008, 1 (2) : 223-248. doi: 10.3934/krm.2008.1.223

[14]

Zehui Jia, Xue Gao, Xingju Cai, Deren Han. The convergence rate analysis of the symmetric ADMM for the nonconvex separable optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1943-1971. doi: 10.3934/jimo.2020053

[15]

Fabio Camilli, Claudio Marchi. On the convergence rate in multiscale homogenization of fully nonlinear elliptic problems. Networks & Heterogeneous Media, 2011, 6 (1) : 61-75. doi: 10.3934/nhm.2011.6.61

[16]

Oleg Makarenkov, Paolo Nistri. On the rate of convergence of periodic solutions in perturbed autonomous systems as the perturbation vanishes. Communications on Pure & Applied Analysis, 2008, 7 (1) : 49-61. doi: 10.3934/cpaa.2008.7.49

[17]

Marek Fila, Michael Winkler. Sharp rate of convergence to Barenblatt profiles for a critical fast diffusion equation. Communications on Pure & Applied Analysis, 2015, 14 (1) : 107-119. doi: 10.3934/cpaa.2015.14.107

[18]

Zigen Ouyang, Chunhua Ou. Global stability and convergence rate of traveling waves for a nonlocal model in periodic media. Discrete & Continuous Dynamical Systems - B, 2012, 17 (3) : 993-1007. doi: 10.3934/dcdsb.2012.17.993

[19]

Xinfu Chen, Bei Hu, Jin Liang, Yajing Zhang. Convergence rate of free boundary of numerical scheme for American option. Discrete & Continuous Dynamical Systems - B, 2016, 21 (5) : 1435-1444. doi: 10.3934/dcdsb.2016004

[20]

Zhilei Liang. Convergence rate of solutions to the contact discontinuity for the compressible Navier-Stokes equations. Communications on Pure & Applied Analysis, 2013, 12 (5) : 1907-1926. doi: 10.3934/cpaa.2013.12.1907

 Impact Factor: 

Article outline

[Back to Top]